Confused I'm a 35 pre-menopausal, mother of two (used clomid). I miscarried 2 at 7 weeks following IVF (so have a history of fertility drugs).
Symptoms started around September. It began with nausea and dizziness in the mornings coupled with severe fatigue. Can't make it through the day without a nap (I'm a teacher) before cooking dinner. I collapse into bed shortly after my kiddos around 8:30 p.m. Weekend naps don't seem to rejuvenate me. October brought continual constipation. Even when I dod have a BM, I don't ever feel like I've moved them totally, but can't go anymore. November I added continual back pain. December brought lower right quadrant shooting pain mid-cycle for 2 days. January same thing but abdominal bloating (none of my clothes fit) and puffiness in the face and legs. February had TVUS showing a an enlarged right ovary with a small 2 cm cyst. Missed 2 days of work from pain, 800mg of motrin and heating pad to be able to function. March follow-up pelvic MRI - small uterine fibroid (2cm -been there unchanged since IVF in 2005). A slightly enlarged Uterus and multiple "follicles" on the slightly enlarged right ovary. Based on radiology report (1st radiologist didn't find fibroid, 2nd one called cyst follicles), he could not explain my symptoms. Nothing in the report was "significant" enough for symptoms. Wants me to see an internist for IBS. Thoughts????
Did you find this post helpful?
|

User Profile
replied April 1st, 2008
Extremely eHealthy
Hi!
There are some clinical study reports that relate usage of Clomid and ovarian enlargement or ovarian cysts as adverse event.

Have you been on Clomid before year 2005?
Do you find trouble eating or feeling full quickly?
Have you noticed urgent or frequent feelings of needing to urinate?
Are the abdominal complains with changed bowel movements persisting for more than a couple of weeks and occurs almost daily or every day?
|
Did you find this post helpful?

replied April 1st, 2008
I took clomid in 2000 (1 round) and conceived my 7 year old. I again did 1 round of clomid in 2003 conceived my 4 year old. In 2005 and 2006, we did IVF (I was the reciever of already fertilized eggs - surrogate for my brother-in-law). For receiving I did a lot of estrogen and some progesterone along with something else. I get full and then have indigestion on just a glass of water. I'm not really nauseous with eating or sick, just super bloated feeling and terrible indigestion. (This has been non-stop since late February). Frequent urination and I had 5 UTIs last year (I'd NEVER had a UTI prior to that). The bowel changes have been there since last October with no real relief and are an almost daily occurance.
|
Did you find this post helpful?

User Profile
replied May 21st, 2008
Extremely eHealthy
Hi, NVAmom!
Sorry, I haven't written to you for a long period!
How do you feel?

All of your symptoms are very suggestive for IBS, even fatigue, back pain, feeling nauseous and sick with indigestion can be added to the list of symptoms caused by IBS.
Because, IBS is a diagnosis of exclusion, (there are few conditions with IBS-like symptoms), I'll suggest you to ask your doctor to check you for Celiac disease that usually have IBS-like symptoms (I'm suspecting you for Celiac disease, because you have mentioned that you have puffiness in the face and legs, and, Celiac disease causes fluid retention and swelling especially around the ankles and feet; untreated Celiac can lead to infertility in women, lack of menses (menstruation), spontaneous abortions and low birth weight infants).
|
Did you find this post helpful?
Must Read
Cervical cancer typically develops over many years. But when does cervical cancer occur and how do doctors define the disease? ...
How are HPV and cervical cancer related? And how can you place yourself out of risk for developing cervical cancer? More here....
Abnormal menstruation can be a sign of cervical cancer. Learn the signs and symptoms of serious "female problems" and when to seek medical help here....